# SDR MALA010287

- Difficulty date: March 7, 2001
- Submitted: March 26, 2001
- Operation: Air carrier
- Aircraft: N504XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2311
- System (JASC): 5260 · Entrance Stairs
- Part: Hand Rail
- Part number: C14648
- Condition: Corroded
- Location: Airstair
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, CORROSION FOUND ON FWD PART OF INBOARD AIRSTAIR RAIL. DEPTH OF CORROSION IS .047 AND .030 INBOARD AIRSTAIR RAIL WAS REMOVED AND REPLACED IAW SRM 51-43-00 AND 51-42-00.  REPAIR ACCOMPLISHED DURING C-CHECK.
